Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Addicted to spasm-proxyvon, always seems to be in angry mood, feels continuous vomiting, sleeping disorder. Tips to quit spasm-proxyvon?

Hi, I want to ask about my bother. He is taking 12 -13 pills of spasmo proxyvon daily from 10 years. He is not listening to anybody in my family. Everytime i seen him in a angry mood. He is not doing his job as well, not taking food at time, feeling vomiting in the morning to take food and not sleeping at time. Please tell me that how to help him to leave spasmo proxyvon forever and how to suggest him to leave this.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. Spasmo-proxyvon contains acetaminophen, dicyclomine, proproxyphene ( mildly narcotic in nature ). Because of the narcotic effect many addicts find it difficult to quit spasmoproxyvon. Long term use may result in confusion, irritation, restless, palpitation, nausea, vomiting. It affects the CNS, urinary system , may cause liver damage. ( differs from individual to individual and symptoms, damage depends upon the quantity of intake).

The medicine is basically used to treat gastro-intestinal spasms and cramps. It should be withdrawn gradually. Your brother needs to consult a counselor for cognitive behavior therapy. He needs family support, love and care.

You can help him by talking to him about a change in lifestyle. He should perform yoga and meditatio n under an expert. He should keep himself well hydrated to flush out the toxic effects out of the body. Fruits, berries, veggies, cereals and dairy products should be added to his diet.

A good sleep is a must for total recovery. He should keep his bedroom comfortable where he can relax. If possible change his mattress. Get his room painted.

You can help and support but he will have to make the efforts to get well. Have a good day,take care.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor